# SDR SWAA2022042793155

- Difficulty date: April 10, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N8317M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36992
- Aircraft time: 32,126 hours, 14,513 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT PANEL 211BW IS CRACKED AT FORWARD EDGE/ / [01] PERFORMED RESIN REPAIR PER SRM 51-70-08.;[02] VERIFIED REPAIR PER SRM 51-70-08.
